# SDR AALA2003434

- Difficulty date: February 26, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - FOUND LEFT SIDE, INBOARD SET TRACK, INBOARD SIDE AT FS 1157 HAS EVIDENCE OF CORROSION.  REMOVED DAMAGED CHAIR TRACK FROM STATION 1088-1220 AND INSTALLED NEW CHAIR TRACK AND SPLICE PER SRM 53-05-00.  (M)
